Lupa

Show document

A- | A+ | Print
Title:On even-closed regular embeddings of graphs
Authors:Kovács, István (Author)
Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Pellicer, Daniel (Author)
Files:URL https://linkinghub.elsevier.com/retrieve/pii/S0195669818301082
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:odd action automorphism, even action automorphism, automorphism group, vertex-transitive graph, orientable-regular map
Year of publishing:2018
Number of pages:str. 153-169
Numbering:#Vol. #73
UDC:519.17
ISSN on article:0195-6698
COBISS_ID:1540395460 Link is opened in a new window
DOI:10.1016/j.ejc.2018.06.001 Link is opened in a new window
Views:1225
Downloads:98
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:European journal of combinatorics
Shortened title:Eur. j. comb.
Publisher:Academic Press
ISSN:0195-6698
COBISS.SI-ID:25427968 This link opens in a new window

Secondary language

Language:English
Keywords:avtomorfizem lihega delovanja, avtomorfizem sodega delovanja, grupa avtomorfizmov, točkovno tranzitiven graf, orientacijsko regularni zemeljevid

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica